MAUDE Adverse Event Report: COOPERSURGICAL, INC. WALLACH ULTRA FREEZE

COOPERSURGICAL, INC. WALLACH ULTRA FREEZE
Model Number 900076
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical, inc.Is currently investigating the reported condition.
 
Event or Problem Description
Bad seals and trigger operation.Fs log # (b)(4).Wallach ultra freeze 900076 e-complaint-(b)(4).
 
Event or Problem Description
Bad seals and trigger operation.Wallach ultra freeze 900076 e-complaint (b)(4).
 
Additional Manufacturer Narrative
Investigation review dhr inspect returned samples.Analysis and findings complaint (b)(4).Distribution history: the complaint product was manufactured at csi on 21-nov-2017 under work order (b)(4) and sold on 09-jan-2018.Manufacturing record review: dhr-220870 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: no service history record found for this product.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint conditions.Product receipt: the complaint unit was returned on a repair.However, based on log (b)(4) this unit was at csi on 04-oct-2022.Visual evaluation: visual examination of the complaint product revealed no physical damage.Functional evaluation: complaint product was functionally evaluated and found not to function properly.Leaking.Root cause: the root cause of this issue has been attributed to the dip tube getting slightly bent by the customer.This than caused the end of the dip tube to contact the bottom of the cannister which prevented the cannister cap to be able to be closed completely and caused the leakage.Corrective actions the dip tube was adjusted and the unit was tested ok to form-prod 282.Coopersurgical will continue to monitor this complaint condition for trends.No further training required at this time.Was the complaint confirmed? yes.

Brand Name
WALLACH ULTRA FREEZE
Common Device Name
WALLACH ULTRA FREEZE
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key15651219
Report Number1216677-2022-00281
Device Sequence Number12322446
Product Code GEH
UDI-Device Identifier00888937010961
UDI-Public888937010961
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K935010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900076
Device Catalogue Number900076
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer10/04/2022
Initial Report FDA Received Date10/21/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown